# SDR SWAA2013062617615

- Difficulty date: June 17, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 21,032 hours, 12,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D637239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT O/B FLANGE FWD HOLE BS 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW ER & SWA EA.
